MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN ET TUBE, HVT, 7.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SHERIDAN ET TUBE, HVT, 7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10315
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the reported defect of "unable to inflate - cuff" was confirmed upon investigation of the returned sample.The customer returned one unit 5-10315 et tube, hvt, 7.5 for investigation.The et tube was visually examined with and without magnification.Visual examination of the returned device revealed that the sample appeared typical.No defects or anomalies were observed.Functional inspection showed that upon inflation, the device leaked from a hole in the balloon cuff.A review of the manufacturing process confirmed that tracheal tubes undergo 100% inspection, inflation and deflation test as part of the product release criteria.Any obvious defects as per returned sample that do not meet the quality assurance specification should have been detected and rejected, as they would fail all tests at the manufacturing site.Therefore, this defect could not be attributed to manufacturing issues.Additionally, a device history record was conducted and no issue related to complaint was noted.The device was manufactured according to release specification.Therefore, based upon the damage observed, unintentional user error caused or contributed to this event.
 
Event or Problem Description
It was reported that: "patient reintubated, when ett in place, air was pushed into the cuff but the cuff did not inflate.Ett had to be replaced.There no reported patient harm or consequence.".

Brand Name
SHERIDAN ET TUBE, HVT, 7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22468411
Report Number3003898360-2025-00561
Device Sequence Number4149301
Product Code BTR
UDI-Device Identifier04026704397044
UDI-Public(01)04026704397044(11)250113(17)300112(10)73A2500250(21)
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10315
Device Lot Number73A2500250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown